Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
After I take my medication, my legs stiffen up and I feel sick to my stomach! This can last anywhere from 2 to 6 hours.I have tried eating with my medication and fasting an hour before and after taking my medication.I take 8 Sinemet 100/25 a day 4 Comtan a day and 1 Rasageline a day !
I do not sleep well. I fall asleep forty- five mins and wake up and lay awake. I fall back to sleep after a period of time and wake up every hour or two. Could my meds be a factor? I'm on sinemet, requip, azilect, and comtan. I use good bedtime hygene. Any suggestions, thoughts?
MyParkinsonsTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyParkinsonsTeam should be construed as medical and/or health advice.